Skip to main content

Advertisement

Articles

Page 5 of 82

  1. Content type: Research

    In this paper, we establish some results on the complete moment convergence for weighted sums of pairwise negatively quadrant dependent (PNQD) random variables. The obtained results improve the corresponding o...

    Authors: Meimei Ge, Zexing Dai and Yongfeng Wu

    Citation: Journal of Inequalities and Applications 2019 2019:46

    Published on:

  2. Content type: Research

    This paper provides some new results on robust approximate optimal solutions of a fractional semi-infinite optimization problem under uncertainty data in the constraint functions. By employing conjugate analys...

    Authors: Jing Zeng, Peng Xu and Hongyong Fu

    Citation: Journal of Inequalities and Applications 2019 2019:45

    Published on:

  3. Content type: Research

    In the present research, we develop some integral inequalities of Hermite–Hadamard type for differentiable η-convex functions. Moreover, our results include several new and known results as particular cases.

    Authors: Young Chel Kwun, Muhammad Shoaib Saleem, Mamoona Ghafoor, Waqas Nazeer and Shin Min Kang

    Citation: Journal of Inequalities and Applications 2019 2019:44

    Published on:

  4. Content type: Research

    Let Y be a uniformly convex multi-Banach space which has not a Frechet differentiable norm. We use the technique of product net to obtain the nonlinear ergodic theorems in Y. Finally, let the dual of uniformly co...

    Authors: H. M. Kenari, Reza Saadati and Choonkil Park

    Citation: Journal of Inequalities and Applications 2019 2019:43

    Published on:

  5. Content type: Research

    Sierpiński graphs are extensively studied graphs of fractal nature with applications in topology, mathematics of Tower of Hanoi and computer science. The generalized Sierpiński graphs are defined by replicatio...

    Authors: Imran Javaid, Hira Benish, Muhammad Imran, Amna Khan and Zafar Ullah

    Citation: Journal of Inequalities and Applications 2019 2019:37

    Published on:

  6. Content type: Research

    Inspired by symmetric Cauchy tensors, we define fourth-order partially symmetric Cauchy tensors with their generating vectors. In this article, we focus on the necessary and sufficient conditions for the M-pos...

    Authors: Haitao Che, Haibin Chen and Yiju Wang

    Citation: Journal of Inequalities and Applications 2019 2019:32

    Published on:

  7. Content type: Research

    This paper investigates the new stability criteria for the asymptotic stability of time-delay systems via integral inequalities and Jensen inequalities. Firstly, not only the known constant time delay, but als...

    Authors: Wei Zheng, Hongbin Wang, Fuchun Sun, Shuhuan Wen, Zhiming Zhang and Hongrui Wang

    Citation: Journal of Inequalities and Applications 2019 2019:30

    Published on:

  8. Content type: Research

    In this paper, we investigate Dragomir and Gosa type inequalities in the setting of b-metric spaces. As an application, we consider some inequalities in b-normed spaces. We prove that the inequalities admit geome...

    Authors: Erdal Karapınar and Maha Noorwali

    Citation: Journal of Inequalities and Applications 2019 2019:29

    Published on:

  9. Content type: Research

    We first establish q-non uniform difference versions of the integral inequalities of Hölder, Cauchy–Schwarz, and Minkowski of classical mathematical analysis and then integral inequalities of Grönwall and Bernoul...

    Authors: Gaspard Bangerezako, Jean Paul Nuwacu and Enas M Shehata

    Citation: Journal of Inequalities and Applications 2019 2019:28

    Published on:

  10. Content type: Research

    In this paper, we establish a new Hermite–Hadamard inequality involving left-sided and right-sided ψ-Riemann–Liouville fractional integrals via convex functions. We also show two basic ψ-Riemann–Liouville fractio...

    Authors: Kui Liu, JinRong Wang and Donal O’Regan

    Citation: Journal of Inequalities and Applications 2019 2019:27

    Published on:

  11. Content type: Research

    We consider the modified degenerate q-Daehee polynomials and numbers of the second kind which can be represented as the p-adic q-integral. Furthermore, we investigate some properties of those polynomials and numb...

    Authors: Jeong Gon Lee, Won Joo Kim, Lee-Chae Jang and Byung Moon Kim

    Citation: Journal of Inequalities and Applications 2019 2019:24

    Published on:

  12. Content type: Research

    In this paper, we consider a class of quasilinear third-order differential equations with a delayed argument. We establish new sufficient conditions for all solutions of such equations to be oscillatory or alm...

    Authors: G. E. Chatzarakis, J. Džurina and I. Jadlovská

    Citation: Journal of Inequalities and Applications 2019 2019:23

    Published on:

  13. Content type: Research

    A Lyapunov-type inequality is derived for a nonlinear fractional boundary value problem involving Caputo-type fractional derivative. The obtained inequality provides a necessary condition for the existence of ...

    Authors: Mohamed Jleli, Bessem Samet and Yong Zhou

    Citation: Journal of Inequalities and Applications 2019 2019:19

    Published on:

  14. Content type: Research

    The object of the present paper is to investigate various conditions for Carathéodory functions in the open unit disk. Also we give some applications to univalent functions as special cases.

    Authors: In Hwa Kim, Young Jae Sim and Nak Eun Cho

    Citation: Journal of Inequalities and Applications 2019 2019:13

    Published on:

  15. Content type: Research

    In this paper, we give another proof of the Orlicz–Lorentz centroid inequality which is obtained by Nguyen (Adv. Appl. Math. 92:99–121, 2018). We prove that a family of parallel chord movement under the Orlicz–Lo...

    Authors: Fangwei Chen and Congli Yang

    Citation: Journal of Inequalities and Applications 2019 2019:12

    Published on:

  16. Content type: Research

    In this paper, we introduce a new algorithm with self-adaptive method for finding a solution of the variational inequality problem involving monotone operator and the fixed point problem of a quasi-nonexpansiv...

    Authors: Ming Tian and Mengying Tong

    Citation: Journal of Inequalities and Applications 2019 2019:7

    Published on:

  17. Content type: Research

    The Changhee numbers and polynomials are introduced by Kim, Kim and Seo (Adv. Stud. Theor. Phys. 7(20):993–1003, 2013), and the generalizations of those polynomials are characterized. In this paper, we investigat...

    Authors: Yunjae Kim and Jin-Woo Park

    Citation: Journal of Inequalities and Applications 2019 2019:5

    Published on:

  18. Content type: Research

    A semismooth Newton method, based on variational inequalities and generalized derivative, is designed and analysed for unilateral contact problem between two membranes. The problem is first formulated as a cor...

    Authors: Shougui Zhang, Yueyue Yan and Ruisheng Ran

    Citation: Journal of Inequalities and Applications 2019 2019:1

    Published on:

  19. Content type: Research

    In this study, the family F and F-convex function are given with its properties. In view of this, we establish some new inequalities of Hermite–Hadamard type for differentiable function. Moreover, we establish so...

    Authors: Pshtiwan Othman Mohammed and Mehmet Zeki Sarikaya

    Citation: Journal of Inequalities and Applications 2018 2018:359

    Published on:

  20. Content type: Research

    In this paper, we establish a new iterative algorithm by combining Nadezhkina and Takahashi’s modified extragradient method and Xu’s algorithm. The mentioned iterative algorithm presents the common solution of...

    Authors: Panisa Lohawech, Anchalee Kaewcharoen and Ali Farajzadeh

    Citation: Journal of Inequalities and Applications 2018 2018:358

    Published on:

Annual Journal Metrics

Advertisement